Notre Dame Journal of Formal Logic

On the calculus ${\rm MCC}$.

A. N. Prior

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 10, Number 3 (1969), 273-274.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093893715

Zentralblatt MATH identifier
0188.31703

Mathematical Reviews number (MathSciNet)
MR0246755

Digital Object Identifier
doi:10.1305/ndjfl/1093893715

Subjects
Primary: 02.20

Citation

Prior, A. N. On the calculus ${\rm MCC}$. Notre Dame J. Formal Logic 10 (1969), no. 3, 273--274. doi:10.1305/ndjfl/1093893715. http://projecteuclid.org/euclid.ndjfl/1093893715.


Export citation